`a`
Mathematical Control and Related Fields (MCRF)
 

Volume 5,Number 3,     September 2015

Special issue in Memory of Xunjing Li

1

A biographical note and tribute to xunjing li on his 80th birthday    Pages : i - iii

Jin Ma,  Shige Peng,  Jiongmin Yong and Xunyu Zhou

 Abstract       Full Text      Related Articles

2

Sparse initial data identification for parabolic PDE and its finite element approximations    Pages : 377 - 399

Eduardo Casas,  Boris Vexler and Enrique Zuazua

 Abstract       References       Full Text      Related Articles

3

Semi-linear backward stochastic integral partial differential equations driven by a Brownian motion and a Poisson point process    Pages : 401 - 434

Shaokuan Chen and Shanjian Tang

 Abstract       References       Full Text      Related Articles

4

Strong law of large numbers for upper set-valued and fuzzy-set valued probability    Pages : 435 - 452

Zengjing Chen,  Yuting Lan and Gaofeng Zong

 Abstract       References       Full Text      Related Articles

5

BMO martingales and positive solutions of heat equations    Pages : 453 - 473

Ying Hu and Zhongmin Qian

 Abstract       References       Full Text      Related Articles

6

Continuous-time portfolio selection under ambiguity    Pages : 475 - 488

Hanqing Jin and Xun Yu Zhou

 Abstract       References       Full Text      Related Articles

7

Pairs trading: An optimal selling rule    Pages : 489 - 499

Kevin Kuo,  Phong Luu,  Duy Nguyen,  Eric Perkerson,  Katherine Thompson and Qing Zhang

 Abstract       References       Full Text      Related Articles

8

Controlled reflected mean-field backward stochastic differential equations coupled with value function and related PDEs    Pages : 501 - 516

Juan Li and Wenqiang Li

 Abstract       References       Full Text      Related Articles

9

Optimal blowup/quenching time for controlled autonomous ordinary differential equations    Pages : 517 - 527

Hongwei Lou and Weihan Wang

 Abstract       References       Full Text      Related Articles

10

Transposition method for backward stochastic evolution equations revisited, and its application    Pages : 529 - 555

Qi Lü and Xu Zhang

 Abstract       References       Full Text      Related Articles

11

Dynamic equilibrium limit order book model and optimal execution problem    Pages : 557 - 583

Jin Ma,  Xinyang Wang and Jianfeng Zhang

 Abstract       References       Full Text      Related Articles

12

Generalized homogeneous systems with applications to nonlinear control: A survey    Pages : 585 - 611

Chunjiang Qian,  Wei Lin and Wenting Zha

 Abstract       References       Full Text      Related Articles

13

Optimal control problems of forward-backward stochastic Volterra integral equations    Pages : 613 - 649

Yufeng Shi,  Tianxiao Wang and Jiongmin Yong

 Abstract       References       Full Text      Related Articles

14

Time-inconsistent optimal control problem with random coefficients and stochastic equilibrium HJB equation    Pages : 651 - 678

Haiyang Wang and Zhen Wu

 Abstract       References       Full Text      Related Articles

15

Constrained nonsmooth utility maximization on the positive real line    Pages : 679 - 695

Nicholas Westray and Harry Zheng

 Abstract       References       Full Text      Related Articles

16

Razumikhin-type theorems on moment exponential stability of functional differential equations involving two-time-scale Markovian switching    Pages : 697 - 719

Fuke Wu,  George Yin and Le Yi Wang

 Abstract       References       Full Text      Related Articles